MAUDE Adverse Event Report: ICU MEDICAL, INC. NON-DEHP TRIFURCATED EXT SET 50/CA; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. NON-DEHP TRIFURCATED EXT SET 50/CA; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MX613H
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that during line change, they were unable to clear any fluid through the trifuse.Another trifuse was dropped by another coworker which worked appropriately.Upon there inspection following line change, original trifuse was noted not to have an opening at the end.The 3 ports were open but the end of the trifuse was sealed shut.There was no patient involvement.
 
Additional Manufacturer Narrative
No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
NON-DEHP TRIFURCATED EXT SET 50/CA
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22293953
Report Number1526863-2025-00068
Device Sequence Number18208624
Product Code FPA
UDI-Device Identifier10351688506290
UDI-Public(01)10351688506290(17)271209(10)6075816
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX613H
Device Lot Number6075816
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown